ADVIL | COLD & SINUS | CAPLETS.

In stock
SKU
100050
11.75 SAR

Collect 0.4 Loyalty Points with this purchase

Free Delivery on orders over 50 SAR

ADVIL COLD & SINUS CAPLETS.

What is Advil® Cold & Sinus?

It is a combination of a strong decongestant and powerful pain killer for the relief of sinusitis, cold, and flu symptoms.

Dosage form:

  • Caplets.

Use:

  • Analgesic, decongestant, and antipyretic.

Ingredients and efficacy:

  • Ibuprofen 200 mg and Pseudoephedrine 30 mg.
  • A strong decongestant (pseudoephedrine HCL 30 mg) to open blocked nose.
  • The power of Advil® (ibuprofen 200 mg) to relieve the pain commonly associated with sinus pressure, cold, and flu.

Dosage:

  • Adults and children 12 years and older: 1 caplet every 4-6 hours.

Precautions:

  • Do not use more than 6 caplets in 24 hours.
  • Not to be taken in children below 12 years.

 

Are you confused with sinusitis? Here is some advice to deal with it:

  • Use normal saline nasal wash to clean the nasal passage.
  • Use hot packs on the face in the places of sinuses (forehead and around the nose).
  • Don't forget your sinusitis treatments as Intranasal corticosteroid nasal sprays if prescribed.
More Information
Size 20 Caplets
Ingredients Ibuprofen 200 mg, hydrochloride and pseudoephedrine 30 mg.
You may also like
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account
  • ARBAHI PROGRAM

    Earn points everytime you shop

  • CONTACT US:

    Contact us by email

  • TOLL:

    92 0000 828